SurvivingInfidelity.com Forum Archives

Return to Forum List

Meds

You are not logged in. Login here or register.

Melody3 posted 10/5/2013 19:21 PM

I don't know if I'm in the correct forum to post this question but here goes........
Are any of you taking antidepressants? I have taken Zoloft and Xanax since WH left. I'm cutting down the Zoloft but still take the Xanax for my anxiety/panic.

I felt my head was in such a fog and actually still is. Having trouble concentrating, etc....I thougt it was just stress, but maybe it's the med's.

Has anyone tried Sam-E or St. John's Wort for mood?

Melody3 posted 10/5/2013 19:22 PM

MY IC thought this would be best to cut down on the Zoloft and see if this makes a difference.

Moving forward w/ the divorce maybe that will help lessen the stress as well. IDK.

fireproof posted 10/5/2013 23:35 PM

If you start taking St John mention it to your doctor.

Exercise even just walking will help, setting a plan for the future, sleeping, yoga, etc. all will help.

foreverempty posted 10/6/2013 04:31 AM

I'm looking forward to the day when a conversation about Meds means I'm planning a nice holiday, not still popping pills!

abigailadams posted 10/6/2013 21:42 PM

I realized that I wasn't so much depressed as sleep deprived. I did get prescription for anti-depressants but the ambian made such a difference that I never took the ADs.

If you are having trouble sleeping, I would address that as a separate issue and see if it makes a difference.

InnerLight posted 10/6/2013 21:59 PM

I never took antidepressants but I needed something so I took a nutritional formula that supports brain chemistry called Neurolink. It was formulated by Dr. Amen. It worked really well for me and it's not addictive.

woundedby2 posted 10/7/2013 01:51 AM

I've taken Zoloft before and am currently taking Celexa.

I think it's more likely that it's the Xanax causing you to feel foggy-headed.

You should consult with your doctor before trying to change things up yourself.

I think Sam-E and St. Johns can have interactions with antidepressants, so don't take those without checking with your doctor first.

Newlease posted 10/7/2013 09:33 AM

I tried St. Johns Wart during a period when I was trying to get of ADs. It worked for awhile and then stopped being effective. But I have been on ADs long-term - prior to the D. My issue is more of a brain chemistry thing than a situational thing.

NL

tabitha95 posted 10/7/2013 21:19 PM

I tried Sam-E awhile back and it did nothing for my mood and gave me horrible GI issues.

purplejacket4 posted 10/7/2013 23:21 PM

Don't take St John's wort with ANY SSRI (Zoloft, Prozac, Paxil, lexapro, Celexa). st. Johns wort has the ingredients that make up SSRIs. If they are taken together it can cause serotonin syndrome which can make you very ill.

Xanax works on the brain like booze so that's the one you need to wean off. It's very addictive. If you need an occasional benzo for a panic attack ask for klonipin, Valium, or Ativan instead.

Dr. PJ4

Return to Forum List

© 2002-2018 SurvivingInfidelity.com ®. All Rights Reserved.